Your browser doesn't support javascript.
Show: 20 | 50 | 100
Results 1 - 2 de 2
Filter
Add filters

Database
Document Type
Language
Year range
1.
J Korean Med Sci ; 36(43): e306, 2021 Nov 08.
Article in English | MEDLINE | ID: covidwho-1566642

ABSTRACT

Immune thrombocytopenia (ITP) is an autoimmune condition characterized by platelet destruction through antibody-mediated mechanism. ITP is one of the manifestations of a coronavirus disease, as well as an adverse event occurring after vaccination against severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2). Several cases of ITP have been described after vaccination with two mRNA-based vaccines-BTN162b2 (Pfizer-BioNTech) and mRNA-1273 (Moderna)-against SARS-CoV-2. Herein, we report a case of ITP occurring after vaccination with ChAdOx1 adenovirus vector nCoV-19 (AstraZeneca) vaccine in Korea. A 66-year-old woman presented with multiple ecchymoses on both upper and lower extremities and gingival bleeding, appearing 3 days after receiving the first dose of ChAdOx1 nCoV-19. Her laboratory results showed isolated severe thrombocytopenia without evidence of combined coagulopathy. She was diagnosed with ITP and successfully treated with high-dose dexamethasone and intravenous immunoglobulin. Clinical suspicion to identify vaccine-related ITP is important to promptly initiate appropriate treatment.


Subject(s)
COVID-19 Vaccines/administration & dosage , COVID-19/prevention & control , Ecchymosis/etiology , Purpura, Thrombocytopenic, Idiopathic/chemically induced , Vaccination/adverse effects , Aged , COVID-19/epidemiology , COVID-19 Vaccines/adverse effects , Dexamethasone/therapeutic use , Female , Humans , Immunoglobulins, Intravenous/therapeutic use , Periodontal Index , Purpura, Thrombocytopenic, Idiopathic/drug therapy , SARS-CoV-2
2.
J Korean Med Sci ; 36(43): e306, 2021 Nov 08.
Article in English | MEDLINE | ID: covidwho-1506220

ABSTRACT

Immune thrombocytopenia (ITP) is an autoimmune condition characterized by platelet destruction through antibody-mediated mechanism. ITP is one of the manifestations of a coronavirus disease, as well as an adverse event occurring after vaccination against severe acute respiratory syndrome coronavirus 2 (SARS-CoV-2). Several cases of ITP have been described after vaccination with two mRNA-based vaccines-BTN162b2 (Pfizer-BioNTech) and mRNA-1273 (Moderna)-against SARS-CoV-2. Herein, we report a case of ITP occurring after vaccination with ChAdOx1 adenovirus vector nCoV-19 (AstraZeneca) vaccine in Korea. A 66-year-old woman presented with multiple ecchymoses on both upper and lower extremities and gingival bleeding, appearing 3 days after receiving the first dose of ChAdOx1 nCoV-19. Her laboratory results showed isolated severe thrombocytopenia without evidence of combined coagulopathy. She was diagnosed with ITP and successfully treated with high-dose dexamethasone and intravenous immunoglobulin. Clinical suspicion to identify vaccine-related ITP is important to promptly initiate appropriate treatment.


Subject(s)
COVID-19 Vaccines/administration & dosage , COVID-19/prevention & control , Ecchymosis/etiology , Purpura, Thrombocytopenic, Idiopathic/chemically induced , Vaccination/adverse effects , Aged , COVID-19/epidemiology , COVID-19 Vaccines/adverse effects , Dexamethasone/therapeutic use , Female , Humans , Immunoglobulins, Intravenous/therapeutic use , Periodontal Index , Purpura, Thrombocytopenic, Idiopathic/drug therapy , SARS-CoV-2
SELECTION OF CITATIONS
SEARCH DETAIL
...